# SDR P5CA9701045

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG RT SIDE COWL AFT EDGE IS CRACKED 12 FT FROM THE TOP.  REPAIRED CARRIED OUT IAW BOEING SRM 51-40-02, REF CWS NR 854294.
